Parallel Boltzmann machines : a mathematical model

P.J. Zwietering, E.H.L. Aarts

Research output: Contribution to journalArticleScientificpeer-review

Abstract

A mathematical model is presented for the description of parallel Boltzmann machines. The framework is based on the theory of Markov chains and combines a number of previously known results into one generic model. It is argued that parallel Boltzmann machines maximize a function consisting of a weighted sum of the well-known consensus function and a pseudoconsensus function. The weighting is determined by the amount of parallelism used in the Boltzmann machine and turns out to be problem dependent.
Original languageEnglish
Pages (from-to)65-75
Number of pages11
JournalJournal of Parallel and Distributed Computing
Volume13
Issue number1
DOIs
Publication statusPublished - 1991
Externally publishedYes

    Fingerprint

Cite this